# SDR SWIA202157732

- Difficulty date: April 18, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 41,565 hours, 36,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP LOWER SKIN HAS DENT APPROX. 6" INBOARD OF INBOARD EDGE AND 2" FWD OF TRAILING EDGE.     (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR OF THE RH INBOARD FLAP LOWER SKIN 6" INBOARD OF THE INBOARD EDGE AND 2" FWD OF THE TRAILING EDGE IN REFERENCE TO REO 601R-57-52-2419 DATED 4/24/2021. COMPLIED WITH TASK CARD 51-900-1003-SKY FOR MAJOR REPAIR. INITIATED FORM M-337
